# SDR 96ZZZX5028

- Difficulty date: September 2, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8187E
- Make and model: Doug DC3C
- Aircraft serial: 25285
- Engine: Pwa R183090B
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Link Rod
- Part number: 20506
- Condition: Broken
- Location: Nr 7 Cylinder
- Part time: 6,179 hours
- Stage of operation: CR
- Nature of condition: E, R
- Precautionary procedure: O

## Discrepancy

IN CRUISE POWER, LT ENGINE STARTED RUNNING ROUGH. FOUND NR 7 CYLINDER LINK ROD BROKEN.
